| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 69-72


Ahmed Moussaoui, Touria Bouziane
      Convergence of MLPG method for various materials of a 2D problem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 69, 3405-3418
      http://dx.doi.org/10.12988/ams.2014.44229

Renukadevi S. Dyavanal, Rajalaxmi V. Desai
      Uniqueness of difference polynomials of entire functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 69, 3419-3424
      http://dx.doi.org/10.12988/ams.2014.44260

Suchandan Kayal
      Estimating the mean of an exponential population under progressively type-II censored sample
      Applied Mathematical Sciences, Vol. 8, 2014, no. 69, 3425-3434
      http://dx.doi.org/10.12988/ams.2014.44216

Dong-Ho Jang, Myoungjin Jung, Ji-Hoon Park, Chansoo Kim
      Bayesian estimation of Burr type XII distribution based on general progressive type II censoring
      Applied Mathematical Sciences, Vol. 8, 2014, no. 69, 3435-3448
      http://dx.doi.org/10.12988/ams.2014.44261

Figen Acil Kiraz
      Symmetry reduction of Chazy equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 70, 3449-3459
      http://dx.doi.org/10.12988/ams.2014.43208

Vyacheslav V. Kolbin
      Conceptual setting
      Applied Mathematical Sciences, Vol. 8, 2014, no. 70, 3461-3468
      http://dx.doi.org/10.12988/ams.2014.44230

Vyacheslav V. Kolbin
      Generalized mathematical programming as a decision model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 70, 3469-3476
      http://dx.doi.org/10.12988/ams.2014.44231

Mohamed Rachdi, El Habib Benlahmar, El Houssine Labriji
      Query expansion based on ontology, application and utilization classes
      Applied Mathematical Sciences, Vol. 8, 2014, no. 70, 3477-3490
      http://dx.doi.org/10.12988/ams.2014.44299

J. K. Wororomi, M. Mashuri, Irhamah, A. Z. Arifin
      On monitoring shift in the mean processes with vector autoregressive residual control charts of individual observation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 70, 3491-3499
      http://dx.doi.org/10.12988/ams.2014.44298

D. Aldila, N. Nuraini, E. Soewono
      Optimal control problem in preventing of swine flu disease transmission
      Applied Mathematical Sciences, Vol. 8, 2014, no. 71, 3501-3512
      http://dx.doi.org/10.12988/ams.2014.44275

James F. Peters, Randima Hettiarachchi
      Proximal manifold learning via descriptive neighbourhood selection
      Applied Mathematical Sciences, Vol. 8, 2014, no. 71, 3513-3517
      http://dx.doi.org/10.12988/ams.2014.42111

Yimin Li, Chunhong Tian
      Blow-up criteria of the 3D boussinesq equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 71, 3519-3530
      http://dx.doi.org/10.12988/ams.2014.44303

Chunhong Tian
      Regularity criteria for the magneto-micropolar fluid equations in terms of direction of the velocity
      Applied Mathematical Sciences, Vol. 8, 2014, no. 71, 3531-3539
      http://dx.doi.org/10.12988/ams.2014.44305

G. L. Silver
      Finite difference equations for a rectangular data array
      Applied Mathematical Sciences, Vol. 8, 2014, no. 71, 3541-3546
      http://dx.doi.org/10.12988/ams.2014.44306

G. L. Silver
      Relations among boundary points in eight-point rectangles
      Applied Mathematical Sciences, Vol. 8, 2014, no. 71, 3547-3550
      http://dx.doi.org/10.12988/ams.2014.43192

T. Tharmaraj, P. B. Sarasija
      Super beta combination labeling and its applications
      Applied Mathematical Sciences, Vol. 8, 2014, no. 72, 3551-3559
      http://dx.doi.org/10.12988/ams.2014.43154

H. B. Thiagaraj, C. V. Seshaiah
      A queueing model for airport capacity and delay analysis
      Applied Mathematical Sciences, Vol. 8, 2014, no. 72, 3561-3575
      http://dx.doi.org/10.12988/ams.2014.43179

K. L. Muruganantha Prasad, G. L. Lidwin Lucia
      Optimization model with interval valued functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 72, 3577-3591
      http://dx.doi.org/10.12988/ams.2014.4297

Sh. A. Dzhomartova, T. Zh. Mazakov, N. T. Karymsakova, A. M. Zhaydarova
      Comparison of two interval arithmetic
      Applied Mathematical Sciences, Vol. 8, 2014, no. 72, 3593-3598
      http://dx.doi.org/10.12988/ams.2014.44301

Section on Mathematical Education

Orlando Garcia Hurtado, Roberto Manuel Poveda Chaves, Claudia Suarez Pardo
      Usage of combinatorics for the construction of meaning and mathematical thought development in first semester engineering students
      Applied Mathematical Sciences, Vol. 8, 2014, no. 72, 3599-3605
      http://dx.doi.org/10.12988/ams.2014.312673


Journals | Books | Author guidelines